# SDR QXEA0000815

- Difficulty date: March 26, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- AFT CARGO PIT FRAME 14755 CORRODED UNDER TOP FLANGE AROUND NUT PLATES FROM OUTBOARD OF STRINGER 1 TO OUTBOARD OF STRINGER 73.  REPAIRED IAW HORIZON AIR EA 3-20-00.
